Title of article :
Coexistence in MacArthur-Style Consumer–Resource Models
Author/Authors :
Ralph Haygood، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2002
Pages :
9
From page :
215
To page :
223
Abstract :
The nature of and conditions for permanent coexistence of consumers and resources are characterized in a family of models that generalize MacArthurʹs consumer–resource model. The generalization is of the resource dynamics, which need not be of Lotka–Volterra form but are subject only to certain restrictions loose enough to admit many resource dynamics of biological interest. For any such model, (1) if there is an interior equilibrium, then it is globally attracting, else some boundary equilibrium is globally attracting—thus permanent coexistence is coexistence at a globally attracting equilibrium; (2) there is an interior equilibrium if and only if for any species, the equilibrium approached in the absence of that species and the presence of the others is invasible by that species—thus permanent coexistence is equivalent to mutual invasibility; (3) for resources without direct interactions, the conditions for permanent coexistence of the consumers admit an instructive formulation in terms of regression statistics. The significance and limitations of the models and results are discussed.
Journal title :
Theoretical Population Biology
Serial Year :
2002
Journal title :
Theoretical Population Biology
Record number :
773641
Link To Document :
بازگشت